EXACT TRAVELING WAVE SOLUTIONS FOR SOME NONLINEAR EVOLUTION EQUATINS BY USING THE EXP (- φ ( ξ ) )-EXPANSION METHOD

Purchase PDF

Published: 2015-05-30

Page: 195-207


EMAD H. M. ZAHRAN

Department of Mathematical and Physical Engineering, University of Benha, College of Engineering Shubra, Egypt

MOSTAFA M. A. KHATER *

Department of Mathematics, Faculty of Science, Mansoura University, 35516 Mansoura, Egypt.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we employ the exp(−φ(ξ))-expansion method to nd the exact traveling wave solutions involving parameters of nonlinear dynamics of microtubules - A new model and the Kundu- Eckhaus equation . When these parameters are taken to be special values, the solitary wave solutions are derived from the exact traveling wave solutions. It is shown that the proposed method provides a more powerful mathematical tool for constructing exact traveling wave solutions for many other nonlinear evolution equations.

Keywords: The exp(−φ(ξ))-expansion method, Nonlinear dynamics of microtubules, The Kundu-Eckhaus equation, Traveling wave solutions, Solitary wave solutions, Kink-antikink shaped


How to Cite

ZAHRAN, E. H. M., & KHATER, M. M. A. (2015). EXACT TRAVELING WAVE SOLUTIONS FOR SOME NONLINEAR EVOLUTION EQUATINS BY USING THE EXP (- φ ( ξ ) )-EXPANSION METHOD. Asian Journal of Mathematics and Computer Research, 4(4), 195–207. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/131

Downloads

Download data is not yet available.